# SDR CA190627018

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: CPAAA7015049
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA CONTINUING AIRWORTHINESS PROJECT BD5-CA-53-0174 HAS BEEN OPENED TO ADDRESS THE FOLLOWING:  AIRBUS CANADA SUPPLIER FOKKER ELMO HAS ISSUED A DISCLOSURE LETTER (AIRBUS CANADA REF DL4544) REPORTING THAT FOR CERTAIN HARNESSES LISTED BELOW, THE MINIMUM BEND RADIUS REQUIREMENT OF THE QUADRAX CABLE HAS NOT BEEN RESPECTED AT T-JUNCTIONS WITH A SMALL DIAMETER BRANCH-OUT. THE TYPE DESIGN REQUIRED RADIUS IS A MINIMUM 10X THE DIAMETER OF THE CABLE. FOR THE HARNESSES NOTED, A SHARP BEND HAS BEEN APPLIED, NOT RESPECTING THE BEND RADIUS OF 10X DIAMETER. UNTIL OTHERWISE DEMONSTRATED, IT IS ASSUMED THAT ALL BD-500-1A10 & -1A11 AIRCRAFT ARE AFFECTED. FOKKER ELMO PART NUMBERS POTENTIALLY AFFECTED: CPAAA7015, CPATT7085, CPABA7017, CPCTZ7064. ++X++ (TC# 20190627018)
